# SDR 04FDEA00979

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17L IS CRACKED AT BS 385 LBL 65 WL 208. CUT AND REMOVED STR AND INSTALLED REPAIR AT BS 370 TO BS 407, STR 17L, WL 208 IAW SRM 51-40-4.
